# SDR PLG2796E1

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N820BE
- Make and model: Beech 1900C
- Aircraft serial: UB64
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACK - FLT 4947 - DURING DESCENT INTO ACK, CREW NOTED THE NOSE GEAR DID NOT FULLY EXTEND.  AIRCRAFT DIVERTED TO BOS.  CREW PUMPED GEAR DOWN AND OBTAINED THREE GREEN DOWN AND LOCK INDICATIONS.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE GEAR SYSTEM, CLEANED, AND LUBED ALL INDICATION SWITCHES.  THE GEAR WAS SWUNG NUMEROUS TIMES WITH NO FAULTY INDICATIONS.  AIRCRAFT RETURNED TO SERVICE.  (X)
